Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3830529, 13 pages
http://dx.doi.org/10.1155/2016/3830529
Research Article

Bipartite Fuzzy Stochastic Differential Equations with Global Lipschitz Condition

Institute of Mathematics, Cracow University of Technology, ul. Warszawska 24, 31-155 Kraków, Poland

Received 27 April 2016; Revised 25 September 2016; Accepted 13 October 2016

Academic Editor: Leonid Shaikhet

Copyright © 2016 Marek T. Malinowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marek T. Malinowski, “Bipartite Fuzzy Stochastic Differential Equations with Global Lipschitz Condition,” Mathematical Problems in Engineering, vol. 2016, Article ID 3830529, 13 pages, 2016. https://doi.org/10.1155/2016/3830529.